Clonidine and valium

Common Questions and Answers about Clonidine and valium

catapres

This allows your blood vessels (veins and arteries) to relax (widen) and your heart to beat more slowly and easily. Clonidine is used to treat hypertension (high blood pressure). Please be very careful with this meds........you don't want to drop your blood pressure to low......
, after i explained about the upcoming suboxone study agreed to write me a script for percoset 500 and a script for clonidine. I am going to try to do this taper style. 4 for a few days and then go to 3 and then cut them in half and take a half 4 times a day etc. off set this with the clonidine and whatelse would you suggest, amino acids? I really think with my hubbby's help i can do this. Although he has told me you know I can't tell you NO. I said, WELL< you are gonna have to.
Can you get some Clonidine (a blood pressure med that helps with opiate WD) from a dr? where are you getting the valium from? Are you afraid of relapsing?
30 am and got 4hours sleep. took 5 more about an hour ago hoping to sleep some more tonight have to work @6:30 hope i dont have to call in!!
the withdrawals are starting to kick in with jerks and tears without crying and insomnia. i took half of a .1 mg pill and feel nothing yet but mind you, i also am used to taking VAST doses of valium and xanax. my blood pressure is normally very low, but i'm also a benzo addict, so is this stuff gonna work to help me sleep when 5 xanax didn't? will it work at all? i don't wanna take too much and have my bp go down to 40/20.
Can you take benzos without problems? A combo of clonidine and valium or attivan is good for coming off the done but you need to be near a bed for several days. It workre for me.
I was going to ask my doctor for a few Clonidine and a few Valium to help the first 3-5 days of CT withdrawal. Do they help? Anyone tried?
The good thing is that I am still at a point to where I do not want to die and will not for anything for the pills. I take Valium and zanex to help with this but I just am not getting the "euphoric" feeling that I used to because my body is used to the pills. I have a real hi tolerance. Can anyone give advice?
BE VERY CAREFUL. Benzodiazepines are contraindicated for use with Sub....unless like these posters...a doc has said it was okay. Using them together cam cause serious respiratory depression. Just be careful, please. My advice would be to find out from the doc what he could safely take.
I take ativan 1mg and valium 10mg would that be the same.
I take it once a night with some TARAZADONE and some VALIUM and I wake up feeling a bit weird but fine. Anyone know how this stuff works and what one should expect from it?
It depends on many things are you taking the sub ?
I have to recommend to anyone who wants to quit cold turkey to try a drug called Clonidine. I am wearing the patch for 7 days and then I take it off. It has helped tremendously with withdrawals. I have been able to eat and no diarrhea. I have had a lot of anxiety in the beginning so I just took Valium. You have to really watch and talk to your doc about what aminos you take if you use the clonidine. look it up and read about it, i highly recommend it.
There are safe meds that CAN help, but steer clear of things like tramadol, ambien, valium (or any benzo). Those will only prolong and make worse your addiction!
My doctor gave me clonidine to help with the blood pressure and it actually helped me sleep. The anxiety started to go away after week one. Week two and three were the worst for sleep. I would wake up at 3AM every morning wired for sound. After week three, my sleep patterns started to return to normal. The best thing that I noticed is that my brain/head started to clear and I found that I could focus better. I had no idea what the Valium was actually doing to me.
I dont get it, I wanted to know exactly where I was cause I really havent been keeping exact track up until yesterday, but anyway, I thought I was in, I took 2 of my 0.5mg xanax's and 2 valium and I felt pretty good and I was pretty happy about that cause I know I was taking more than that, so all day I felt pretty good, this morn, (which i go to bed early and get up early),I took the exact same thing but I dont feel like yesterday, why is that?
I'm debating if I should see my Doc and get a prescription for Clonidine. I have a 5 year 120mg a day Oxycontin addiction and will try C/T on June 13th, taking a week off work to clean my act!!! Very nervous and scared about the entire thing. I'm going to follow the Thomas Recipe, try tapering a little first but was wondering if it's worth taking Clonidine, does it really work big time!! Any advice, feedback on your experiences with this drug. Thanks everyone who responds! C.
colondine, ambien, xanax or Valium, ibuprofen , Imodium AD, and mufti vitamins. Drink tons of water and eat soups, oatmeal, or broth. The idea is to sleep though most of it. Lucky for me my metabolism is very high and the worst of my symptoms are less than 36 hours (which I sedate myself) Aim for a weekend and blame it on the flu. If you can stay off this ****, do it! Other than that be smart about what you do.
i would taper as low as you can go offf of the clonazepam down to 1mg or .5mgs and the go lower and lower or switch to 10mgs valium and taper from there, do what really works for you and youll feel whats right, and go at a slow apce dont try and rush anything that only causes severe wds and more problems...
Before I stopped the tramadol I went to the Doctor and got Clonidine for Skin bumps hot/cold and blood pressure (.
Was horrible after the detox as they did it in about 5 days. Then went to rehab and was given Valium for about a week and was back to normal. After the Valium taper I was a basket case. Horrible anxiety, twitching, CNS stimulation overload etc. Well it has been about 6 months. Have not take one benzo or drank any alcohol. Things were ok and manageable. Some days better then other. Then I started a new job after being out of work for over a year.
I have been reading the post and preparing mentally to send myself into acute withdrawls, beginning this up and coming Tuesday. Monday will be my last dose. I have tried this many times in the past 9 years, but have only been sucessful for at most about 3 months. This time is a little different I have family & my doctors support, and fingers crossed I can do this. I have withdrawn from Methadone about 16 times but never from 50mgs. This time I do have Clonidine & Lomitil.
The obvious worry is that you take valium and ambien too long and you will become dependent upon them, but to use them for a short period 1-4wks, stick to your doc's script and take this time to get clean from opiates. You know yourself better than any of us, so if you think its going to be a problem then by all means dont take them. Ive seen a few different addiction specialists to get off opiates in the past, everyone of them gave me either librium, valium or xanax to help during withdrawals.
What a relief. She prescribed me Clonidine and Lorazepam to help relieve some of the left over of the detox symtoms that I've been having. Has anyone ever taken these meds before. I know that Lorazepam is kinda like a valium. I'm just a bit scared of taking more meds at this time. I know this is supposed to help me, but it's a bit scary for me right now. I am going to therapy on Thursday so I know that will help with my mental state. Help anyone?
I recently started my treatment for Hep C which requires me to take allot of medications among them being Ribavirin which causes anxiety, rage, and anger. I will be taking this for another 2 months and would like to continue the valium until I finish the treatment, but again I am concerned about getting addicted if I'm not already. If anyone can offer some insight into weather I should start tapering the valium now or continue for another month or two? Oh yeah...
i took it for 10 days then slowly tapered off it...you shouldnt just abruptly stop taking it...
Was horrible after the detox as they did it in about 5 days. Then went to rehab and was given Valium for about a week and was back to normal. After the Valium taper I was a basket case. Horrible anxiety, twitching, CNS stimulation overload etc. Well it has been about 6 months. Have not take one benzo or drank any alcohol. Things were ok and manageable. Some days better then other. Then I started a new job after being out of work for over a year.
1mg everynight at bedtime, zoloft 50mg every morning, tenex 1mg 3 times a day, and valium 10mg as needed for anxiety. Now to me this seems like a lot of medications to take considering I have never took any of them before. He determined I needed all this stuff after a 2 hour pshc evaluation and I am tapering suboxone.all of these meds he says are to help me through the taper and minimize withdrawels the easiest way possible.
MedHelp Health Answers